Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Xanax Withdrawal

Posted by alan on January 12, 1999, at 9:03:15

In reply to Re: Xanax Withdrawal, posted by Tom Parsons, LPC on January 11, 1999, at 20:26:25

> > > Anyone ever take xanax for an extended period and try to detox and have problems or success. I have had problems only to be put back on xanax after trying other drugs for symptoms I had not had before taking xanax.....anyone with anything similar.....or has anyone heard of anything similar.....
> > --------------Try aswitching to Klonopin, and reduce the amount as gradually as possible.
> Were you even able to stop the Xanax utilizing the Klonopin regimen? If so, how long did it take? How long and how much Xanax had you been taking?

I've shifted to valium and detoxed very, very slowly lowering dosage by minute amounts and had no touble at all. Are you surre the new symptoms were due to going off the xanax? Not a rising tide of depression, say, or whatever? Well, good luck. Take all the time you need as long as you are moving in the right direction overall.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:alan thread:266